# SDR AWXA9900433

- Difficulty date: November 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23219
- System (JASC): 3415 · High Speed Warning
- Part: Indicator
- Part number: 2083111
- Condition: Failed
- Location: Cockpit
- Part time: 31,586 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON DEPARTURE, HIGH SPEED CLACKER SOUNDED AT APPROXIMATELY 95 KTS.  T/O ABORTED.  REPLACED F/O'S AIRSPEED INDICATOR TT 0043116, OPS CK GOOD.  CURRENT HISTORY:  THIS IS THIRD OCCURANCE OF PROBLEM SINCE 25 NOV, REF LP'S 7569746 AND 7569735.  RECOMMENDATION:  REMAIN OPEN PENDING REVIEW OF TEARDOWN REPORT.
